# SDR SWAA2025061777886

- Difficulty date: June 3, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651FB TRAILING EDGE SUPPORT ANGLE RT WING.   REPLACED SUPPORT ANGLE LOCATED ACCESS PANEL 651FB TRAILING EDGE RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 57-51-01-1A-1 MEASURE ARE L: 1.020.
